×

On conditional expectations. (English) Zbl 0068.32606

PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] Doob J. L.: Regularity properties of certain families of chance variables. TAMS 47 (1940), 455-486. · Zbl 0023.24101
[2] Halmos P. R.: Measure Theory. New York, 1950. · Zbl 0040.16802
[3] Lévy P.: Théorie de l’addition des variables aléatoires. Paris, 1937. · Zbl 0016.17003
[4] Sparre Andersen E., Jessen B.: Some limit theorems on integrals in an abstract set. Danske Vid. Selsk. Math.-Fys. Medd., 22 (1946), No 4. · Zbl 0063.07150
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.